Back to Search Start Over

On the computation of modular forms on noncongruence subgroups.

Authors :
Berghaus, David
Monien, Hartmut
Radchenko, Danylo
Source :
Mathematics of Computation. May2024, Vol. 93 Issue 347, p1399-1425. 27p.
Publication Year :
2024

Abstract

We present two approaches that can be used to compute modular forms on noncongruence subgroups. The first approach uses Hejhal's method for which we improve the arbitrary precision solving techniques so that the algorithm becomes about up to two orders of magnitude faster in practical computations. This allows us to obtain high precision numerical estimates of the Fourier coefficients from which the algebraic expressions can be identified using the LLL algorithm. The second approach is restricted to genus zero subgroups and uses efficient methods to compute the Belyi map from which the modular forms can be constructed. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00255718
Volume :
93
Issue :
347
Database :
Academic Search Index
Journal :
Mathematics of Computation
Publication Type :
Academic Journal
Accession number :
175630492
Full Text :
https://doi.org/10.1090/mcom/3903